# SDR ASOA03642

- Difficulty date: December 12, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, AT APPROX 24,000 FT THE CREW HEARD A LOUD POP FOLLOWED BY A VIBRATION INDICATION ON THE RT ENGINE GAUGE.  QRH PROCEDURES WERE COMPLIED WITH.  THE CREW REDUCED RT ENGINE POWER TO BELOW FIFTY PERCENT AND THE VIBRATION SUBSIDED.  AN EMERGENCY WAS DECLARED AND THE CREW PERFORMED A TWENTY DEGREE FLAPS APPROACH AND LANDING.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  BUSED ON THE TEAR DOWN REPORT RESULTS, IT WAS CONCLUDED THE ENGINE SUSTAINED FOREIGN OBJECT DAMAGE FROM THE INGESTION OF ICE.  THE ENGINE IS BEING REPAIRED AND WILL RETURN TO SERVICE.  (M)
